Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Loose stools after using Y-lax. Have colitis. Can I stop medication?

I have started taking Y-Lax tablets for the last few days. In fact I am a patient of colities & during morning my motions are not clear & I use to take papaya regularly for morning motions. Now the problem is after taking these tablets my motion becoms very loose & I feel very weak all the day. So should I continue to take two tablets at bedtime. I want one very clear motion every morning so that whole day I can feel comfotable. suggest me food for lunch & dinner.
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
One and most foremost thing to note ( keep in mind) that passing of stool is not necessary early in the morning ( psychological effect that we have to pass stool at any cost early in the morning and every day).
From last many years I am trying to explain to my patient that go for defecation only , when you feel that , now it is not possible to control stool any more .
Now in modern era , toilets are everywhere , so we can defecate at any place , so why bother.
Now your point you are taking two tablets of laxative and passing watery stool , so reduce to it one or half tablet according to your convenience.

Psychologically prepare yourself that you have to pass stool when there is desire of defecation and your every problem will be solved.
High fiber diet with plenty of water will also soften the stool .
Good luck.
Answered: Sun, 21 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor